Sharp fractional Hardy inequalities in half-spaces

R. Frank, R. Seiringer, in:, Around the Research of Vladimir Maz’ya I, Springer, 2010, pp. 161–167.


Book Chapter | Published
Author
;
Series Title
International Mathematical Series
Abstract
We determine the sharp constant in the Hardy inequality for fractional Sobolev spaces on half-spaces. Our proof relies on a nonlinear and nonlocal version of the ground state representation.
Publishing Year
Date Published
2010-01-01
Book Title
Around the Research of Vladimir Maz'ya I
Volume
11
Page
161 - 167
IST-REx-ID

Cite this

Frank R, Seiringer R. Sharp fractional Hardy inequalities in half-spaces. In: Around the Research of Vladimir Maz’ya I. Vol 11. Springer; 2010:161-167. doi:10.1007/978-1-4419-1341-8_6
Frank, R., & Seiringer, R. (2010). Sharp fractional Hardy inequalities in half-spaces. In Around the Research of Vladimir Maz’ya I (Vol. 11, pp. 161–167). Springer. https://doi.org/10.1007/978-1-4419-1341-8_6
Frank, Rupert, and Robert Seiringer. “Sharp Fractional Hardy Inequalities in Half-Spaces.” In Around the Research of Vladimir Maz’ya I, 11:161–67. Springer, 2010. https://doi.org/10.1007/978-1-4419-1341-8_6.
R. Frank and R. Seiringer, “Sharp fractional Hardy inequalities in half-spaces,” in Around the Research of Vladimir Maz’ya I, vol. 11, Springer, 2010, pp. 161–167.
Frank R, Seiringer R. 2010. Sharp fractional Hardy inequalities in half-spaces. Around the Research of Vladimir Maz’ya I. , International Mathematical Series, vol. 11. 161–167.
Frank, Rupert, and Robert Seiringer. “Sharp Fractional Hardy Inequalities in Half-Spaces.” Around the Research of Vladimir Maz’ya I, vol. 11, Springer, 2010, pp. 161–67, doi:10.1007/978-1-4419-1341-8_6.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar